MathSciNet Relay Station
MathSciNet bibliographic data
MR1109662 20E26 (57M05)
Long, D. D.; Niblo, G. A. Subgroup separability and $3$-manifold groups. Math. Z. 207 (1991), no. 2, 209–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement